# SDR ASOA201000046

- Difficulty date: January 11, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 19,074 hours, 16,984 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lavtory Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET ON DEPARTER  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION) ( LAVATORY SMOKE DETECTION SYS ).  PERFORMED OPS CK IAW AMM 26-16-01 OPS CK GOOD MEL CLEARED PLACARD REMOVED.
